Advice

I am on my 19th day of buspar sometimes I feel like it has help but I am still getting anxiety and instrusive thoughts.. When will it kick in...??? I am also worried because I keep saying the wrong things for example I meant to tell a customer 783 and I told her to 283, I meant to say blue shield and I said blue hills..... Is this normal because of meds? Some advice please

7 Replies

oldestnewest
  • I forgot to mention I started happening before the meds... Can it be the anxiety?

  • I did try this medication but I always felt in a fog unable to think clearly . I tried it 2 different times and I could not continue . Please talk to your doctor . Have you tried anything else. I have been dealing with anxiety panic and OCD all my life I am 49 years old . When you find the right medication it does get better it's the time . I am struggling again it's the side effects of all these medications . Keep in touch take care . remember it's not Your fault you have anxiety or weakness many people are dealing with issues . Talking is the best medicine . I am taking Paxil CR and clonazapam

  • When you say you are struggling with all the side effect does that mean you are going to be struggling with it forever?? I know I was hoping this meds would help because they are least addictive and I never taken meds. I feel so stuck:(

  • Sfqueen, you are right in that Buspar is not a benzo and is the least addicting anxiety drug. (it is in it's own class) Why do you feel so stuck? Your doctor probably gave it to you because you have never taken any meds and are sensitive to drugs.

  • Just because I still have anxiety and the intrusive thoughts... It's one thing after the other just got a tooth pulled and have to take antibiotics which make me sick as well

  • Life will always be like that, one thing after another. Having anxiety will always be by our side but I'm hoping that the med will help you through the intrusive thoughts and calm your anxiety as well. I know how you feel in that when will you be able to take that deep breath without worrying about the next storm showing up. Feel better soon with the extraction. xx

  • No when you find the right medication side effects do minimize. Or trying these medications some just don't work at all or no change to anxiety level , I was on Paxil for 15 years then tried something different not for me so went back on Paxil . At least a month Or they say 6-8 weeks for you to start to notice difference , I did feel very very foggy on busphar. I did 3 weeks and felt worse so not for me . It gets frustrating waiting to feel better . Hang in there always talk to your doctor if you do not feel right

You may also like...